Please use this identifier to cite or link to this item:
Title: A probabilistic approach to comparing the distances between partitions of a set
Authors: Rogov, Aleksandr A.
Varfolomeyev, Aleksey G.
Timonin, Artem O.
Proen¸ca, Kseniya A.
Issue Date: Mar-2018
Publisher: St Petersburg State University
Series/Report no.: Vestnik of St Petersburg University. Applied Mathematics. Computer Science. Control Processes;Volume 14; Issue 1
Appears in Collections:Issue 1

Files in This Item:
File Description SizeFormat 
02-Rogov.pdf231,56 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.